# SDR 2WAA20140505001

- Difficulty date: May 3, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N802WA
- Make and model: Doug DC-9-82
- Aircraft serial: 49345
- Aircraft time: 46,530 hours, 34,999 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Sys
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING PREFIGHT WITH ACFT POWERED WITH EXTERNAL BATTERY SWITCH ON AND EXTERNAL A/C ON, CABIN FILLED WITH BLACK SMOKE.  PERFORMED OPS CHECK AND INSPECTED BATTERY SYSTEM AND EXTERNAL POWER, NO FAULTS FOUND IAW AMM 24-00-00, 24-30-01 AND 24-30-01.  VERIFIED GROUND AC UNIT BURNING EXCESSIVE OIL.
